# SDR DHL2003809010

- Difficulty date: December 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS DIFFICULT TO OPEN AND CLOSE.  FOUND BAYONET BELLCRANK CRACKED, ALSO FOUND DAMAGED ROLLER ASSEMBLY ON DOOR SEAL ACTUATING CRANK.  REMOVED BAD PARTS.
